# SDR DALA2024022702692

- Difficulty date: February 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,511 hours, 40,170 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SHIP 9565 -ATB/DE- THE CREW PERFORMED AN AIR TURNBACK AND DECLARED AN EMERGENCY WITH ATC DUE TO A SLAT DISAGREE. THE AIRCRAFT REQUIRED SIGNIFICANT AILERON CORRECTION FOR WINGS LEVEL ATTITUDE. THE QRH WAS COMPLIED WITH, AND THE RESULT WAS A NORMAL SLAT EXTENSION FOR A NORMAL APPROACH AND LANDING. CORRECTIVE ACTION: MAINTENANCE REPLACED THE SLAT CONTROL VALVE AND RETURNED THE AIRCRAFT TO SERVICE. (LP #5603766)
